RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 995–998 (Mi dan33002)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Problems of best approximation by elements of a convex set and some properties of the support functionals

E. G. Gol'shtein

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (565 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.5+519.5
Presented: L. V. Kantorovich
Received: 23.10.1966

Citation: E. G. Gol'shtein, “Problems of best approximation by elements of a convex set and some properties of the support functionals”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 995–998

Citation in format AMSBIB
\Bibitem{Gol67}
\by E.~G.~Gol'shtein
\paper Problems of best approximation by elements of a convex set and some properties of the support functionals
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 995--998
\mathnet{http://mi.mathnet.ru/dan33002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217502}
\zmath{https://zbmath.org/?q=an:0161.33302}


Linking options:
  • http://mi.mathnet.ru/eng/dan33002
  • http://mi.mathnet.ru/eng/dan/v173/i5/p995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Ioffe, “Subdifferentsialy ogranichenii vypuklykh funktsii”, UMN, 25:4(154) (1970), 181–182  mathnet  mathscinet  zmath
    2. V. L. Levin, “Convex integral functionals and the theory of lifting”, Russian Math. Surveys, 30:2 (1975), 119–184  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:23
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019